# SDR SWAA2013072418496

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 25,780 hours, 15,179 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT HORIZONTAL STABILIZER SKIN CRACKED AT STATION 101.9, STATION RIB, 28 IN, AFT FROM THE FRONT SPAR.  REPAIRED SKIN IAW SRM.
